Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 66, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 1, 2011, 3:09 AM CDT for 12 counties in Florida. It took effect at Jun 1, 2011, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 3:09 AM CDT (08:09 UTC)
- In effect from
- Jun 1, 2011, 1:00 PM CDT
- Expired
- Jun 1, 2011, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2670 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896 WWUS82 KTAE 010809 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 AM EDT WED JUN 1 2011 ...A RED FLAG WARNING IS NOW IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR MOST OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND DUE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .A RIDGE OF HIGH PRESSURE WILL REMAIN ANCHORED JUST NORTH OF THE REGION THE NEXT FEW DAYS. A WEAK DISTURBANCE WILL MOVE SOUTHWEST FROM THE ATLANTIC AND BRING A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA THIS AFTERNOON. STILL...ONE OR TWO HOURS OF SUB 35 PERCENT RELATIVE HUMIDITY IS FORECAST ACROSS MUCH OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND. DISPERSIONS ARE ALSO FORECAST TO BE QUITE HIGH. THIS COMBINATION HAS RESULTED IN A RED FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. ALTHOUGH THE RAIN WILL END...BORDERLINE RED FLAG HUMIDITY AND DISPERSION INDICES ARE POSSIBLE ON THURSDAY AND A FIRE WEATHER WATCH MAY BE ISSUED LATER TODAY. FLZ007-009-011-012300- /O.UPG.KTAE.FW.A.0052.110601T1800Z-110601T2300Z/ /O.NEW.KTAE.FW.W.0066.110601T1800Z-110601T2300Z/ INLAND WALTON-HOLMES-JACKSON- 309 AM CDT WED JUN 1 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING DUE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ008-010-012>014-016-017-026-027-012300- /O.NEW.KTAE.FW.W.0066.110601T1800Z-110601T2300Z/ CENTRAL WALTON-WASHINGTON-INLAND BAY-CALHOUN-INLAND GULF-GADSDEN- LEON-LIBERTY-INLAND WAKULLA- 409 AM EDT WED JUN 1 2011 /309 AM CDT WED JUN 1 2011/ ...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BLOCK
2 follow-up statements
511 WWUS82 KTAE 011806 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 206 PM EDT WED JUN 1 2011 ...A RED FLAG WARNING IS NOW IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR MOST OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND DUE A COMBINATION OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... .THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN EXPANDED SLIGHTLY TO INCLUDE FRANKLIN AND JEFFERSON COUNTIES WITH A COMBINATION OF SUB 35 PERCENT RELATIVE HUMIDITY AND HIGH DISPERSIONS. BORDERLINE CONDITIONS ARE FORECAST FOR THURSDAY BUT FORECAST DISPERSIONS CAME IN JUST BELOW 75. ANOTHER HIGH DISPERSION DAY IS POSSIBLE ON FRIDAY. FLZ015-018-115-012300- /O.EXA.KTAE.FW.W.0066.000000T0000Z-110601T2300Z/ INLAND FRANKLIN-INLAND JEFFERSON-COASTAL FRANKLIN- 206 PM EDT WED JUN 1 2011 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>014-016-017-026-027-012300- /O.CON.KTAE.FW.W.0066.000000T0000Z-110601T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-GADSDEN-LEON-LIBERTY-INLAND WAKULLA- 206 PM EDT WED JUN 1 2011 /106 PM CDT WED JUN 1 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ DVD
838 WWUS82 KTAE 012122 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 522 PM EDT WED JUN 1 2011 ...RED FLAG WARNING FOR PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE THURSDAY FOR LOW RELATIVE HUMIDITY AND HIGH ERC... ...FIRE WEATHER WATCH FOR SOUTHEAST ALABAMA THURSDAY FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... .DRY CONDITIONS AND LOW RELATIVE HUMIDITY WILL CREATE RED FLAG CONDITIONS AGAIN THURSDAY AFTERNOON...POSSIBLY EVEN IN SOUTHEAST ALABAMA. FLZ007>013-016-017-026-027-030000- /O.NEW.KTAE.FW.W.0067.110602T1800Z-110603T0000Z/ /O.CON.KTAE.FW.W.0066.000000T0000Z-110601T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LEON-LIBERTY-INLAND WAKULLA- 522 PM EDT WED JUN 1 2011 /422 PM CDT WED JUN 1 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. THE RELATIVE HUMIDITY WILL FALL BELOW 35 PERCENT EARLY THURSDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 HOURS. THE ERC VALUES WILL EXCEED 35. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ014-015-018-115-012300- /O.CON.KTAE.FW.W.0066.000000T0000Z-110601T2300Z/ INLAND GULF-INLAND FRANKLIN-INLAND JEFFERSON-COASTAL FRANKLIN- 522 PM EDT WED JUN 1 2011 /422 PM CDT WED JUN 1 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-030000- /O.NEW.KTAE.FW.A.0053.110602T1800Z-110603T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 422 PM CDT WED JUN 1 2011 ...FIRE WEATHER WATCH NOW IN EFFECT FOR THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR THURSDAY AFTERNOON. THE RELATIVE HUMIDITY WILL FALL BELOW 30 PERCENT EARLY THURSDAY AFTERNOON...AND REMAIN BELOW 30 PERCENT FOR ABOUT 4 HOURS. THIS...COMBINED WITH 10 MPH WINDS AND RECENT DROUGHT CONDITIONS...COULD CAUSE RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 1, 2:05 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 1, 2:05 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EDT WED JUN 1 2011
.SHORT TERM (TODAY THROUGH FRIDAY)...CURRENTLY DEEP LAYER RIDGING
IS ORIENTED NE TO SW FROM THE MID ATLANTIC STATES THROUGH TEXAS. A
VORT MAX WITH WEAK SURFACE REFLECTION WAS OFF THE SOUTHEAST U.S
COAST AND IS BEING STEERED SWWD TOWARD THE FLORIDA EAST COAST. THIS
FEATURE IS FORECAST TO MOVE INLAND LATER THIS MORNING CROSSING
CENTRAL FLORIDA THIS AFTERNOON AND EMERGING INTO THE EASTERN GULF
THIS EVENING. MOST OF THE ENERGY AND DEEP MOISTURE WILL PASS SOUTH
OF OUR FA BUT WE DO EXPECT JUST ENOUGH LIFT TO GENERATE ISOLATED TO
SCATTERED CONVECTION MAINLY THIS AFTERNOON WITH MAX HEATING AND SEA
BREEZE INTERACTION. THE BEST CHANCE (30%) WILL BE ACROSS THE FLORIDA
ZONES MAINLY ALONG AND SOUTH OF I-10. ISOLATED CONVECTION MAY LINGER
INTO THE EVENING HOURS MAINLY OVER OUR WESTERN ZONES. THURSDAY
THROUGH FRIDAY THE DEEP LAYER RIDGING STRENGTHENS BECOMING CENTERED
OVER THE SOUTHEAST CONUS WITH A SHARP MID/UPPER RIDGE AXIS EXTENDING
WELL INTO EASTERN CANADA. LITTLE CHANCE OF RAIN WITH THIS SCENARIO
WITH TIME HEIGHT CROSS SECTIONS SHOWING STRONG SUBSIDENCE DRYING
ALOFT. MAX TEMPERATURES WILL CONTINUE TO RUN 5 TO 10 DEGREES ABOVE
SEASONAL LEVELS. HEAT INDICES WILL ALSO BE ON THE INCREASE AND MAY
REACH 105 ACROSS PORTIONS OF THE FLORIDA PANHANDLE THIS AFTERNOON AND
AGAIN ON THURSDAY.
.LONG TERM (FRIDAY NIGHT THROUGH NEXT THURSDAY)...
THE LARGE SCALE EXTENDED PERIOD COMMENCES HIGHLY AMPLIFIED. THIS IS
HIGHLIGHTED BY A TROUGH/LOW ACROSS EXTREME ERN PAC/W COAST AND
ANOTHER SET ACROSS NE PORTIONS OF CONUS EXTENDING INTO EXTREME WRN
ATLC. IN BETWEEN...VERY STRONG WARM CORE SUBTROPICAL RIDGE DOMINATES
FROM SRN PLAINS THRU SE STATES INCLUDING NE GULF REGION ANCHORED BY
594DM HIGH NEAR MEMPHIS. AT SURFACE...STRONG HIGH PRESSURE OFF
SC COAST NOSING SWWD OVER LOCAL REGION. CLOSEST WEATHER SYSTEM IS LOW
OVER KS WITH WITH COLD FRONT EXTENDING NEWD THRU GREAT LAKES AND
INTO CANADA...AD STATIONARY FRONT SWWD THRU N MEX.
DURING THE REST OF THE WEEKEND...UPPER RIDGE WILL RETROGRADE
ALLOWING A SMALL CHANCE OF RAIN ON SATURDAY BEFORE BUILDING BACK
TO OVER LOCAL REGION EARLY NEXT WEEK. RIDGE BECOMES INCREASINGLY
DIRTY THRU THE WORK WEEK AS LOW LEVEL MOISTURE AND A SERIES OF WEAK
SHORTWAVES UNDERCUT IT. ABOVE COLD FRONT DROPS SOUTH AND BY 12Z MON
NOW BACKDOOR FRONT REACHES N/CNTRL AL/GA BEFORE LIFTING BACK NWD. BY
THURSDAY...RIDGE RESTRENGTHENS OVER SE REGION. DOMINANCE OF RIDGE
WILL FAVOR SUMMER-TYPE CONDITIONS WITH STRONG SUBSIDENCE AND A HOT
AND DRY AIRMASS (ESPECIALLY ABOVE LOWEST LEVELS) THRU THE PERIOD.
HOW HIGH TEMPS GET WILL DEPEND ON STRENGTH OF RIDGE. GFS HINTS AT
WEAKENING RIDGE SOME WHILE ECMWF HOLDS FIRM. OF INTEREST TOWARDS
THE END OF PERIOD...SOME GUIDANCE SHOWS A BROAD CONVECTIVE LOW
CURRENTLY NORTH OF PANAMA AND IS EXPECTED TO DRIFT NORTHWARD AND
INTO CNTRL GULF OF MEX BUT WITH SRN CONUS RIDGE HOLDING FIRM..IT
SHOULD NOT IMPACT OUR REGION.
MAINLY AFTN RAIN CHANCES NO MORE THAN 20% THROUGH THE PERIOD.
RAIN LARGELY SEA BREEZE DRIVEN. EXCEPT FOR SAT WHEN INLAND TEMPS
WILL MAX OUT 89 TO 93 DEGREES...H85 TEMPS PERSISTING IN THE 20-22C
RANGE WILL SUPPORT MID 90S INLAND AREAS OR ABOUT 5 DEGREES ABOVE
CLIMO. MIN TEMPS WILL HOVER 69 TO 73 DEGREES OR 5 TO 8 DEGREES ABOVE
CLIMO.
&&
.MARINE...A WEAK DISTURBANCE WILL PASS SOUTH OF THE LOCAL WATERS
LATER TODAY AND TONIGHT. OTHERWISE...HIGH PRESSURE WILL REMAIN
CENTERED NORTH OF THE WATERS THROUGH THE REMAINDER OF THE WEEK. THIS
WILL KEEP WINDS GENERALLY LIGHT AND OUT OF THE EAST...EXCEPT NEAR
THE COAST WHERE THE SEABREEZE WILL DOMINATE.
&&
.AVIATION...THROUGH 06Z THURS.
VFR CONDITIONS WILL PREVAIL OVERNIGHT EXCEPT FOR LOCALIZED AREAS OF
MVFR CONDITIONS POSSIBLE AROUND SUNRISE WITH CALM WINDS AND CLEAR
SKIES AT VLD/TLH. THE FORECAST BECOMES MORE UNCERTAIN BY MID
AFTERNOON AS A SHORTWAVE COMING FROM THE EAST COAST ROLLS THROUGH
BEFORE EXITING SWWD AND OFFSHORE. THIS MAY PROVIDE JUST ENOUGH OF AN
ENHANCEMENT TO THE AFTERNOON SEA BREEZE CIRCULATION TO INCREASE
SHRA/TSRA CHANCES MAINLY TO THE WEST OF THE BIG BEND REGION AND WILL
EFFECT MAINLY KTLH AND KECP... ESPECIALLY 17Z THROUGH 00Z SO WENT
VCTS PREVAILING WITH PROB30 SHWRS THERE. ALSO INCLUDED MENTION OF CB
GROUPS AT KABY/KDHN/KVLD SAME TIME. ALSO EXPECT NOTED IN INCREASE IN
NE WINDS AND GUSTS IN AFTN ESPECIALLY AT SRN TAFS. AFTER
00Z...EXPECT VFR CONDITIONS.
&&
.FIRE WEATHER...A RIDGE OF HIGH PRESSURE WILL REMAIN ANCHORED JUST
NORTH OF THE REGION THE NEXT FEW DAYS. A WEAK DISTURBANCE WILL MOVE
SOUTHWEST FROM THE ATLANTIC AND BRING A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA THIS AFTERNOON. STILL...ONE OR TWO HOURS
OF SUB 35 PERCENT RELATIVE HUMIDITY IS FORECAST ACROSS MUCH OF THE
FLORIDA PANHANDLE AND WESTERN BIG BEND. DISPERSIONS ARE ALSO
FORECAST TO BE QUITE HIGH. THIS COMBINATION HAS RESULTED IN A RED
FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. ALTHOUGH THE RAIN
WILL END...BORDERLINE RED FLAG HUMIDITY AND DISPERSION INDICES ARE
POSSIBLE ON THURSDAY AND A FIRE WEATHER WATCH MAY BE ISSUED LATER
TODAY. RED FLAG CONDITIONS ARE AGAIN POSSIBLE ON FRIDAY AND UNLIKELY
SATURDAY INTO THE UPCOMING WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 97 71 96 69 97/ 30 10 10 10 10
PANAMA CITY 95 74 93 72 93/ 30 10 10 10 10
DOTHAN 99 73 98 73 98/ 20 10 10 10 10
ALBANY 99 73 98 72 98/ 10 10 10 10 10
VALDOSTA 95 69 96 68 96/ 20 10 10 10 10
CROSS CITY 92 67 94 67 94/ 30 10 10 10 10
APALACHICOLA 88 72 88 72 89/ 30 10 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO
7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
CALHOUN...CENTRAL WALTON...GADSDEN...HOLMES...INLAND BAY...
INLAND GULF...INLAND WAKULLA...INLAND WALTON...JACKSON...
LEON...LIBERTY...WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WEATHER WX...BLOCK
LONG TERM...BLOCK
REST OF DISCUSSION...BARRYHazardous weather outlook, Jun 1, 2:56 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 356 AM EDT WED JUN 1 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-012000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 356 AM EDT WED JUN 1 2011 /256 AM CDT WED JUN 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AS A LOW PRESSURE SYSTEM MOVES FROM EAST TO WEST ACROSS CENTRAL FLORIDA TODAY AND EMERGES INTO THE EASTERN GULF TONIGHT. TEMPERATURES WILL BE QUITE HOT ONCE AGAIN WITH SOME PARTS OF SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE REACHING THE UPPER 90S TO AROUND 100 DEGREES. HEAT INDICES MAY REACH 105 DEGREES THIS AFTERNOON NEAR COASTAL AREAS OF THE FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... HOT TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THERE IS ONLY A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:57 PM CDT | Special Marine Warning | TAE | 63 min | |
| Jun 1, 3:06 PM CDT | Special Marine Warning | TAE | 39 min | |
| Jun 1, 4:22 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 5 more | 27 hr |
| Jun 1, 5:09 PM CDT | Special Weather Statement | TAE | Franklin | 36 min |
| Jun 1, 6:15 PM CDT | Special Weather Statement | TAE | Liberty | 45 min |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.